# SDR DALA2023090507241

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON FLOOR STRINGER SUPPORTS (6 E/A) (ADJACENT TO PREVIOUS REPAIRS REMOVED) BTW STA 1510 TO 1520 BTW RBL 10 TO LBL 10 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00584: CORROSION ON FLOOR STRINGER SUPPORTS (6 E/A) (ADJACENT TO PREVIOUS REPAIRS REMOVED) BTW STA 1510 TO 1520 BTW RBL 10 TO LBL 10 WAS REMOVED AND (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED ON FLOOR STRINGER SUPPORTS (6 E/A) BTW STA 1510 TO 1520 BTW RBL 10 TO LBL 10 WITH ORIGINAL THICKNESS 0.063" AND MINIMUM REMAINING THICKNESS IS 0.045" THEREFORE THESE STRINGER SUPPORTS ARE OUT LIMITS. FLOOR STRINGER SUPPORTS (6 E/A) BTW STA 1500 TO 1548 BTW RBL 10 TO LBL 10 WERE REPAIRED PER B757-200 SRM 53-00-53. (2949808)
